MORANDO, PAOLA

MORANDO, PAOLA  

002174  

Mostra records
Risultati 1 - 20 di 23 (tempo di esecuzione: 0.046 secondi).
Citazione Data di pubblicazione Autori File
Challenges in Mathematics Learning at the University: An Activity to Motivate Students and Promote Self-awareness / Iannella, A.; Morando, P.; Spreafico, M. L.. - 1542:(2022), pp. 321-332. (Intervento presentato al convegno 3rd International Workshop on Higher Education Learning Methodologies and Technologies Online, HELMeTO 2021 nel 2021) [10.1007/978-3-030-96060-5_23]. 1-gen-2022 Morando P.Spreafico M. L. + Iannella, Morando, Spreafico_Definitivo.docxIannella, Morando, Spreafico_Definitivo (1).pdfChapter 23 (002).pdf
Deformation of Lie derivative and $mu$-symmetries / Morando, Paola. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL. - ISSN 1751-8113. - 40:(2007), pp. 11547-11559. [10.1088/1751-8113/40/38/007] 1-gen-2007 MORANDO, Paola -
Symmetries and first integrals for non-variational equations / DIEGO CATALANO, Ferraioli; Morando, Paola. - In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. - ISSN 0219-8878. - 4:(2007), pp. 1217-1230. 1-gen-2007 MORANDO, Paola + -
Variational $lambda$-symmetries and deformed Lie derivative / Morando, Paola. - (2007), pp. 140-147. (Intervento presentato al convegno SPT 2007 tenutosi a Otranto, Italy nel 2-9 june 2007). 1-gen-2007 MORANDO, Paola -
Symmetry reduction in the variational approach to Liouville dynamics / Giuseppe, Gaeta; Morando, Paola; OSMAN TEOMAN, Turgut. - In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. - ISSN 0219-8878. - 2:(2005), pp. 657-674. 1-gen-2005 MORANDO, Paola + -
Maximal degree variational principles and Liouville dynamics / Giuseppe, Gaeta; Morando, Paola. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - 21:(2004), pp. 27-40. 1-gen-2004 MORANDO, Paola + -
On the geometry of lambda-symmetries and PDE reduction / Giuseppe, Gaeta; Morando, Paola. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 37:(2004), pp. 6955-6975. 1-gen-2004 MORANDO, Paola + -
On the relation between standard and mu-symmetries for PDEs / Giampaolo, Cicogna; Giuseppe, Gaeta; Morando, Paola. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 37:(2004), p. 9467-9486. 1-gen-2004 MORANDO, Paola + -
PDEs reduction and lambda-symmetries / Giuseppe, Gaeta; Morando, Paola. - In: NOTE DI MATEMATICA. - ISSN 1123-2536. - 23:(2004), pp. 33-73. 1-gen-2004 MORANDO, Paola + -
Variational principles for involutive systems of vector fields / Giuseppe, Gaeta; Morando, Paola. - In: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. - ISSN 0219-8878. - 1:(2004), pp. 201-232. 1-gen-2004 MORANDO, Paola + -
Hyper-Hamiltonian Dynamics and Quaternionic Regularity / Morando, Paola. - In: MODERN PHYSICS LETTERS A. - ISSN 0217-7323. - 18:(2003), pp. 1841-1847. 1-gen-2003 MORANDO, Paola -
Variational characterization of Liouville dynamics / Morando, Paola. - In: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS. - ISSN 1402-9251. - 10:(2003), pp. 539-554. 1-gen-2003 MORANDO, Paola -
Hyperkahler dynamics / Morando, Paola. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 35:(2002), pp. 3925-3943. 1-gen-2002 MORANDO, Paola -
Quaternionic integrable systems / Morando, Paola. - (2002), pp. 72-81. (Intervento presentato al convegno SPT2002 (Symmetry and Perturbation Theory)). 1-gen-2002 MORANDO, Paola -
A geometric approach to constrained mechanical systems, symmetries and inverse problem / Morando, Paola. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 31:(1998), pp. 8233-8245. 1-gen-1998 MORANDO, Paola -
Commuting-flow symmetries and common solutions to differential equations with common symmetries / Morando, Paola. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 31:(1998), pp. 337-347. 1-gen-1998 MORANDO, Paola -
Reducible connections in gauge theories / Morando, Paola. - In: LETTERS IN MATHEMATICAL PHYSICS. - ISSN 0377-9017. - 45:(1998), pp. 121-129. 1-gen-1998 MORANDO, Paola -
Michel theory of symmetry breaking and gauge theoy / Morando, Paola. - In: ANNALS OF PHYSICS. - ISSN 0003-4916. - 260:(1997), pp. 149-170. 1-gen-1997 MORANDO, Paola -
Differential operators, symmetries and the inverse problem for second order differential equations / Morando, Paola. - In: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS. - ISSN 1402-9251. - 3:(1996), pp. 68-84. 1-gen-1996 MORANDO, Paola -
Liouville condition, Nambu mechanics and differential forms / Morando, Paola. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND GENERAL. - ISSN 0305-4470. - 29:(1996), pp. L329-L331. 1-gen-1996 MORANDO, Paola -